# SDR SWAA2016080254467

- Difficulty date: July 26, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N733SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27865
- Aircraft time: 61,104 hours, 35,484 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7500
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT TIE DOWN TRACK CORRODED AT BS 792+8, RBL 14.  R & R TIE DOWN TRACK IAW DWG AND SRM.
